muscle-icon

Pain in both my legs.

I have severe vitamin D and b12 deficiency. I'm on medication for the same. But I've noticed that everytime I take the vitamin D capsule, my legs start to severely ache for the next couple of days and they pain all the time, while sleeping, sitting and standing. What is the cause and what should I do about it?
views-icons 46 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Pain in both my legs.

doctor profile image
Dr. Vishwas Virmani Noida | Physiotherapist
Answered
Quadriceps strengthening exercises- Quad Clenches: Lie flat on your back or sit upright on a chair with leg kept horizontally on another surface. Now, tighten the muscle on the front of the thigh by pushing your knee down. You should feel your thigh muscles clench, Hold for 3 secs. Repeat 10 times twice a day. Short Arcs: Lie flat on your back or sit upright with your leg placed horizontally on a flat surface like a chair or bed. Place a rolled up towel under the knee. Pull your toes towards you and clench you thigh muscles. Slowly lift your foot up off the bed until your knee is straight (keep your knee resting on the towel). Hold for 3 secs and slowly lower them on the chair. Repeat 10 times twice a day. Straight Leg Raise: Lie flat on your back. One leg and knee will be straight and other leg should be bent. Pull your toes towards you and tighten/clench the muscle on the front of the thigh, locking your knee straight. Lift your foot up in the air, about 6 inches off the bed. Hold for 3 secs and slowly lower the leg. The knee must remain straight the whole time you are doing this exercise.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N Mandya | General Physician
Answered
Hello, I went through your query, yes low vitamin d levels can cause leg pain and body aches along with other symptoms, on the other hand taking too much of vitamin d, also leads to leg pain has side effects. He may reduce the dose of vitamin d, or needs to stop it, please consult your doctor regarding this....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO